| Model Number |
22299M-W30 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat the mid left anterior descending (lad) coronary artery with moderate calcification, heavy tortuosity and 90% stenosis.The ht wiggle wire was used because a non-abbott scoring balloon catheter could not cross the lesion.The wiggle guide wire was advanced; however, caught on the balloon during advancement and was also stuck with the balloon catheter during removal.Therefore, the wiggle guide wire was removed as a single unit with the balloon catheter.A new scoring balloon catheter was advanced with a new wiggle guide wire and a supportive catheter to continue the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to manufacture, design, or labeling; therefore, no product-related corrective action will be implemented in this case.